# SDR CA110516022

- Difficulty date: May 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) TORQUE FLUCTUATIONS/IFSD DURING FLIGHT AT 1000 FT ALTITUDE THE ENGINE PARAMETER INDICATIONS BEGAN TO FLUCTUATE.  THE PILOT TRIED MANUAL MODE AND THE BEEP SWITCH TO NO AVAIL.  AFTER A FEW SECONDS THE CAS MESSAGE "ELECTRONIC ENGINE CONTROL FAIL" APPEARED.  THE PILOT ELECTED TO SHUTDOWN THE ENGINE AND RETURN TO BASE, WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  TROUBLESHOOTING IS ON-GOING AND FOCUSING ON A POSSIBLE INDICATION PROBLEM CAUSED BY A FAULTY T5 HARNESS.
